Alert archive / Illinois / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 91, NWS Lincoln, IL

June 8, 2005Cumberland County, Jasper County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 8, 2005, 6:01 PM CDT for Cumberland County, Jasper County, Illinois. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2005, 6:01 PM CDT (23:01 UTC)
Expired
Jun 8, 2005, 7:04 PM CDT
In force
63 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Cumberland County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 110 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 6:35 PM CDTTSTM WND DMGNewton, ILPOWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 2:10 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2005-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2005-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1707 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 082302
SVRILX
ILC035-079-090000-
/O.NEW.KILX.SV.W.0091.050608T2301Z-050609T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
601 PM CDT WED JUN 8 2005

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS
  JASPER COUNTY IN SOUTHEAST ILLINOIS

* UNTIL 700 PM CDT

* AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 9 MILES WEST OF TOLEDO TO 10 MILES EAST OF EFFINGHAM TO 14 MILES 
  SOUTHEAST OF EFFINGHAM...AND WAS MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHEELER
  TOLEDO
  JEWETT
  JANESVILLE
  GREENUP
  HIDALGO
  BOGOTA
  NEWTON

OTHER LOCATIONS IN THE WARNING INCLUDE...ROSE HILL...YALE...
WOODBURY...HAZEL DELL...GILA AND UNION CENTER.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3937 8841 3912 8837 3890 8835 3890 8813
      3912 8800 3938 8802

$$

MILLER
2 follow-up statements
000 
WWUS53 KILX 082349
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
649 PM CDT WED JUN 8 2005

ILC035-082359-
/O.CAN.KILX.SV.W.0091.000000T0000Z-050609T0000Z/
CUMBERLAND-
649 PM CDT WED JUN 8 2005

...THE SEVERE THUNDERSTORM WARNING FOR CUMBERLAND COUNTY HAS BEEN
CANCELLED...

AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3915 8822 3887 8816 3887 8796 3917 8796

$$

ILC079-090000-
/O.CON.KILX.SV.W.0091.000000T0000Z-050609T0000Z/
JASPER-
649 PM CDT WED JUN 8 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 700 PM CDT FOR
EASTERN JASPER COUNTY...

AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HIDALGO TO NEWTON TO 7 MILES SOUTHWEST OF STE.
MARIE...MOVING EAST AT 30 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  NEWTON.
  HIDALGO.
  WILLOW HILL.
  STE. MARIE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3915 8822 3887 8816 3887 8796 3917 8796

$$

MILLER
000 
WWUS53 KILX 090004
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
704 PM CDT WED JUN 8 2005

ILC079-090014-
/O.EXP.KILX.SV.W.0091.000000T0000Z-050609T0000Z/
JASPER-
704 PM CDT WED JUN 8 2005

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JASPER COUNTY EXPIRES
AT 700 PM CDT...

AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3915 8822 3887 8816 3887 8796 3917 8796

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:58 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 8, 4:58 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
458 PM CDT WED JUN 8 2005

.DISCUSSION...
LATEST RADAR IMAGERY SHOWS SHOWERS DEVELOPING TO THE SW...WITH ONLY
THE OCCASIONAL RUMBLE OF THUNDER IN THE LAST FEW SCANS.  MAJORITY OF
THUNDERSTORM ACTIVITY TO THE NE AND NW.  MCS IN THE NW SEEMS TO HAVE
ADDED A MORE SERLY COMPONENT IN THE LAST HOUR. PLENTY OF MOISTURE
STILL IN THE REGION WITH DPTS IN THE LOW TO MID 60S IN CWA...WITH
LOW 70S NOT FAR TO THE S. CIRRUS OVERHEAD FOR MUCH OF THE EVENING
KEPT THE TEMPS FROM DROPPING BELOW THE MID 60S-LOWER 70S. PROFILER
DATA SHOWING A VIGOROUS SHORT WAVE OVER THE REGION...AND THE BACK
END OF CLOUDS REMAINING LOCATED ALONG THE MISSISSIPPI RIVER VALLEY.
MAIN FORECAST CHALLENGES ARE WHEN AND WHERE THE CONVECTION WILL
OCCUR THIS AFTERNOON...WHEN THE CURRENT SHOWERS IN THE SRN HALF OF
CWA WILL END...AND OFF AND ON PRECIP CHANCES THROUGH DAY 7.

SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...
HOT AND HUMID CONDITIONS CONTINUE AS SRLY FLOW BRINGS UP PLENTY OF
MOISTURE FROM THE SOUTH...H85 TEMPS STILL READING +18C. NEW TWIST
TODAY IS THAT THERE IS SIGNIFICANT INSTABILITY IN THE FORECAST
SOUNDINGS. 4000+ J/KG CAPE ACROSS THE CWA FOR THIS AFTERNOON...WITH
NO CAP IN PLACE.  MCS IN THE UPPER MIDWEST MOVING EWD AT A GOOD
CLIP. 4KM NESTED WRF SHOWING THE PROPAGATION OF A LINE OF THUNDER SW
OF THE CURRENT TAIL IN NERN NEBRASKA...MOVING TO THE NWRN PORTION OF
IL BY THE AFTERNOON.  IF THIS SCENARIO UNFOLDS...OUTFLOW BOUNDARIES
TO THE WNW WOULD BE THE TRIGGER FOR WIDESPREAD THUNDERSTORM
DEVELOPMENT.  SPC HAS SLIGHT RISK PAINTED ACROSS NW HALF OF
CWA...SUSPECT THAT COULD GROW TO COVER ENTIRE CWA LATER IN THE
MORNING...DEPENDING ON THE OUTCOME OF THE 12Z FLIGHTS.  KEPT 40 POPS
IN THROUGH TONIGHT. TOMORROW...EXPECT SIMILAR CONDITIONS...BUT WITH
SLIGHTLY LESSER CAPE.  WILL HAVE TO SEE HOW/IF TURNING OVER THE
ATMOSPHERE AFFECTS THE FORECAST.  STILL THINK THAT THE SYNOPTIC
SCALE FRONTS WILL REMAIN TO THE N AND W OF THE CWA...STALLED OUT IN
SWRLY FLOW.

LONG TERM...FRIDAY THROUGH TUESDAY...
FRONTAL BOUNDARIES STAY TO THE N AND W THROUGH THE FORECAST...WITH
HOT TEMPERATURES AND HUMID CONDITIONS THE RULE.  KEEPING THE SWRLY
FLOW GOING ALOFT...AND A H5 RIDGE DOMINATING THE SERN CONUS.
SHORTWAVES AND OUTFLOW BOUNDARIES FROM MCS DEVELOPMENT IN THE PLAINS
WILL BE ESSENTIAL FOR DEVIATING FROM A RELATIVELY DRY PATTERN.  KEEP
THE 30 POPS THROUGH SATURDAY...THEN DRY OUT THE REST OF THE WEEKEND
AND FOR THE FIRST HALF OF THE WORK WEEK...THOUGH DIURNAL DEVELOPMENT
OF THUNDERSTORMS WILL CONTINUE TO BE A POSSIBILITY...AND WILL WATCH
FOR TRIGGERS. MODELS STILL BRINGING UP TROPICAL SYSTEM INTO THE OHIO
RIVER VALLEY FROM THE GULF OF MEXICO LATE IN THE WEEKEND. WILL ALSO
WATCH THE EFFECTS OF THIS SYSTEM ON THE STRENGTH OF THE RIDGE OVER
OUR REGION.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
IL...NONE.

HJS
Hazardous weather outlook, Jun 8, 11:12 AM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1112 AM CDT WED JUN 8 2005

ILZ027>031-036>038-040>057-061>063-066>068-071>073-091100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
INCLUDING THE CITIES OF...BLOOMINGTON...CHAMPAIGN...DANVILLE...
DECATUR...EFFINGHAM...FLORA...GALESBURG...HAVANA...JACKSONVILLE...
LAWRENCEVILLE...LINCOLN...MATTOON...PEORIA...SHELBYVILLE...
SPRINGFIELD AND TAYLORVILLE
1112 AM CDT WED JUN 8 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS OVER PARTS OF CENTRAL AND
SOUTHEAST ILLINOIS THIS AFTERNOON INTO THIS EVENING. ISOLATED SHOWERS
AND THUNDERSTORMS WILL MOVE OUT OF EAST-CENTRAL ILLINOIS BY AROUND
NOON TODAY...HOWEVER...THIS THUNDERSTORM ACTIVITY IS EXPECTED TO
REMAIN BELOW SEVERE LIMITS.

A LARGE COMPLEX OF THUNDERSTORMS OVER NORTH CENTRAL IOWA IS EXPECTED
TO TRACK SOUTHEAST INTO CENTRAL ILLINOIS THIS AFTERNOON. THE AIR MASS
AHEAD OF THESE STORMS WILL BECOME VERY UNSTABLE WITH THE PRIMARY
THREAT FROM THE STORMS THIS AFTERNOON BEING FROM DAMAGING STRAIGHT
LINE WINDS AND A LESSER THREAT OF HAIL. AREAS ALONG AND WEST OF THE
ILLINOIS RIVER SHOULD SEE THE THUNDERSTORMS MOVE IN BETWEEN 2 AND 4
PM...WITH LOCATIONS FURTHER EAST AND SOUTH SEEING THE STORMS DEVELOP
AFTER 4 PM. THE THREAT FOR SEVERE THUNDERSTORMS SHOULD SLOWLY
DIMINISH AFTER SUNSET THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL CONTINUE ACROSS CENTRAL AND SOUTHEAST
ILLINOIS FROM THURSDAY THROUGH SATURDAY AS A SERIES OF WEAK WEATHER
DISTURBANCES INTERACTS WITH A VERY WARM AND UNSTABLE AIR MASS OVER
THE MIDWEST. THERE IS A SLIGHT CHANCE FOR ADDITIONAL SEVERE
THUNDERSTORMS ACROSS PARTS OF CENTRAL AND SOUTHEAST ILLINOIS ON
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND
EVENING...ROUGHLY FROM 200 PM THROUGH 900 PM.

HARDIMAN

In the hours before

Local storm report, Jun 8, 4:00 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
400 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     SPRINGFIELD             39.78N 89.64W
06/08/2005                   SANGAMON           IL   TRAINED SPOTTER

            NUMEROUS TREE LIMBS AND POWER LINES DOWN, LAWRENCE AND
            MONROE...OFF OF VETERANS PARKWAY.

&&

JRP
Local storm report, Jun 8, 4:46 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
446 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     EDINBURG                39.66N 89.39W
06/08/2005                   CHRISTIAN          IL   EMERGENCY MNGR

            POWER LINES DOWN.

0415 PM     TSTM WND DMG     TAYLORVILLE             39.52N 89.26W
06/08/2005                   CHRISTIAN          IL   EMERGENCY MNGR

            POWER LINES DOWN.

&&

CHS
Special weather statement, Jun 8, 4:54 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
454 PM CDT WED JUN 8 2005

ILZ027>031-036-037-040>042-047>051-082245-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SANGAMON-
SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
INCLUDING THE CITIES OF...GALESBURG...HAVANA...JACKSONVILLE...
LINCOLN...PEORIA AND SPRINGFIELD
454 PM CDT WED JUN 8 2005

THE SEVERE THUNDERSTORM WATCH THAT WAS IN EFFECT UNTIL 9 PM HAS BEEN
CANCELLED FOR COUNTIES ALONG AND WEST OF MARSHALL...WOODFORD...
TAZEWELL...LOGAN AND SANGAMON. THE LINE OF STRONG TO POTENTIALLY
SEVERE THUNDERSTORMS HAS MOVED SOUTHEAST OF THIS AREA...ALONG AND
SOUTHEAST OF A BLOOMINGTON TO TAYLORVILLE LINE. THE SEVERE
THUNDERSTORM WATCH CONTINUES UNTIL 9 PM FOR COUNTIES ALONG AND EAST
OF MCLEAN...DEWITT...MACON AND CHRISTIAN COUNTIES.

STRONG AND GUSTY WINDS ARE POSSIBLE LATER THIS EVENING. THESE WINDS
MAY LAST FOR ABOUT AN HOUR...GENERALLY AFTER THE RAINFALL HAS ENDED.

HUETTL
Local storm report, Jun 8, 5:02 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
502 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     2 E CHATHAM             39.67N 89.66W
06/08/2005                   SANGAMON           IL   PUBLIC

            TREES DOWN AND A SIGN BLOWN DOWN AT A MIDDLE SCHOOL.

&&

CHS
Local storm report, Jun 8, 5:11 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
511 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     GALESBURG               40.95N 90.38W
06/08/2005                   KNOX               IL   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN TOWN OF GALESBURG.

0215 PM     TSTM WND DMG     CAMDEN                  40.15N 90.77W
06/08/2005                   SCHUYLER           IL   LAW ENFORCEMENT

            SMALL LIMBS DOWN IN CAMDEN

0229 PM     DOWNBURST        IPAVA                   40.35N 90.32W
06/08/2005                   FULTON             IL   EMERGENCY MNGR

            POWER LINES DOWN 300 BLOCK BROADWAY IN IPAVA.

0255 PM     TSTM WND GST     2 W DELAVAN             40.37N 89.58W
06/08/2005  58 MPH           TAZEWELL           IL   TRAINED SPOTTER

            MEASURED WIND GUST 58 MPH.

0330 PM     TSTM WND DMG     3 S PETERSBURG          39.97N 89.85W
06/08/2005                   MENARD             IL   EMERGENCY MNGR

            2 LARGE TREES DOWN ON ROUTE 97 AT NEW SALEM STATE PARK.

0333 PM     TSTM WND DMG     SPRINGFIELD             39.78N 89.64W
06/08/2005                   SANGAMON           IL   FIRE DEPT/RESCUE

            NUMEROUS TREE LIMBS AND POWER LINES DOWN IN CITY OF
            SPRINGFIELD. POWER POLE DOWN AT WABASH AND I 72.

0335 PM     TSTM WND DMG     2 E CHATHAM             39.67N 89.66W
06/08/2005                   SANGAMON           IL   PUBLIC

            TREES DOWN AND A SIGN BLOWN DOWN AT A MIDDLE SCHOOL.

0350 PM     TSTM WND DMG     SPRINGFIELD             39.78N 89.64W
06/08/2005                   SANGAMON           IL   TRAINED SPOTTER

            NUMEROUS TREE LIMBS AND POWER LINES DOWN, LAWRENCE AND
            MONROE...OFF OF VETERANS PARKWAY.

0400 PM     TSTM WND DMG     EDINBURG                39.66N 89.39W
06/08/2005                   CHRISTIAN          IL   EMERGENCY MNGR

            POWER LINES DOWN.

0415 PM     TSTM WND DMG     TAYLORVILLE             39.52N 89.26W
06/08/2005                   CHRISTIAN          IL   EMERGENCY MNGR

            POWER LINES DOWN.

&&

CHS
Local storm report, Jun 8, 6:00 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
600 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
06/08/2005                   PEORIA             IL   EMERGENCY MNGR

            9 INCH LIVE TREE LIMB FELL ON A VAN...BREAKING WINDOWS.

0550 PM     TSTM WND DMG     EFFINGHAM               39.12N 88.55W
06/08/2005                   EFFINGHAM          IL   EMERGENCY MNGR

            BRANCHES DOWN. POWER LINES DOWN.

0458 PM     TSTM WND GST     5 W SHELBYVILLE         39.41N 88.90W
06/08/2005  57 MPH           SHELBY             IL   MESONET

            TIME ESTIMATED.

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 1:24 PM CDTSevere Thunderstorm WarningILXKnox66 min
Jun 8, 1:43 PM CDTSevere Thunderstorm WarningILXFulton66 min
Jun 8, 1:57 PM CDTTornado WarningILXKnox30 min
Jun 8, 2:04 PM CDTSevere Thunderstorm WarningILXSchuyler56 min
Jun 8, 2:22 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark55 min
Jun 8, 2:40 PM CDTSevere Thunderstorm WarningILXMason, Tazewell66 min
Jun 8, 3:10 PM CDTSevere Thunderstorm WarningILXMorgan, Scott50 min
Jun 8, 3:20 PM CDTSevere Thunderstorm WarningILXMenard, Sangamon56 min
Jun 8, 5:44 PM CDTSevere Thunderstorm WarningILXVermilion61 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.